# SDR AC2R099709

- Difficulty date: October 30, 2004
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N430CV
- Make and model: Bell 430
- Aircraft serial: 49072
- Aircraft time: 4,243 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG407A1
- Part serial: 40007653
- Condition: Failed
- Location: Master
- Part time: 247 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PART FAILED TEST TWO CHARGE AND CAPACITY TESTS. (LESS THAN 25 MINIUTES). REPLACED BATTERY AND BOOSTED GENERATOR VOLTAGE TO 28.5 VDC.
